# SDR 97ZZZX1979

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7729G
- Make and model: Cessna 172L
- Aircraft serial: 17259429
- Engine: Lyc O320E2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Screw
- Part number: 105135
- Condition: Loose
- Location: Engine
- Part time: 199 hours
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

IDLE ADJUSTMENT SCREW BACKED OUT OF CARBURETOR IN-FLIGHT.  ENGINE FAILED TO RUN WITH POWER SETTING BELOW 2300 RPM'S.  INSTALLED NEW SPRING AND SCREW.  CARBURETOR THREADS APPEAR TO BE LOOSE.
